Sur les anneaux euclidiens
Bulletin de la Société Mathématique de France, Tome 104 (1976) , pp. 33-50.
@article{BSMF_1976__104__33_0,
     author = {Hiblot, Jean-Jacques},
     title = {Sur les anneaux euclidiens},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {33--50},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {104},
     year = {1976},
     doi = {10.24033/bsmf.1814},
     zbl = {0339.13016},
     mrnumber = {54 \#5221},
     language = {fr},
     url = {www.numdam.org/item/BSMF_1976__104__33_0/}
}
Hiblot, Jean-Jacques. Sur les anneaux euclidiens. Bulletin de la Société Mathématique de France, Tome 104 (1976) , pp. 33-50. doi : 10.24033/bsmf.1814. http://www.numdam.org/item/BSMF_1976__104__33_0/

[1] Kaplansky (I.). - Commutative rings. - Boston, Allyn-Bacon, 1970. | MR 40 #7234 | Zbl 0203.34601

[2] Matsumura (H). - Commutative algebra. - New York, Benjamin, 1970. | MR 42 #1813 | Zbl 0211.06501

[3] Nagata (M.). - Local rings. - New York, J. Wiley, 1962 (Interscience Tracts in pure and applied Mathematics, 13). | MR 27 #5790 | Zbl 0123.03402

[4] Samuel (P.). - About euclidean rings, J. of Algebra, t. 19, 1971, p. 282-301. | MR 43 #6190 | Zbl 0223.13019

[5] Weinberger (P.). - On euclidean rings of albebraic integers, “Analytic number theory”, p. 321-332. - Providence, American mathematical Society, 1973 (Proceedings of Symposia in pure Mathematics, 24). | MR 49 #2671 | Zbl 0287.12012